# SDR 7AHR2014037002801

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 64,799 hours, 66,271 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT HORIZONTAL STAB HINGE FITTINGS HAVE QUESTIONAL CLEARANCE.  R & R NUTPLATES IAW  DWG 55-14054-1 WITH 8110-3, APPROVAL.
